Communications in Mathematical Physics

, Volume 334, Issue 2, pp 1083–1099 | Cite as

An Exact Renormalization Formula for the Maryland Model

Article

Abstract

We discuss the difference Schrödinger equation \({\psi_{k+1}+\psi_{k-1}+\lambda \cot(\pi(\omega k+\theta))\psi_k=E\psi_k}\), \({k \in \mathbb{Z}}\), where \({\lambda}\), \({\omega}\), \({\theta}\) and E are parameters. We obtain explicit renormalization formulas relating its solutions for large \({|k|}\) to solutions of the equation with new parameters \({\lambda}\), \({\omega}\), \({\theta}\) and E for bounded \({|k|}\). These formulas are similar to the renormalization formulas from the theory of Gaussian exponential sums.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Babich V., Lyalinov M., Grikurov V.: Diffraction theory: the Sommerfeld–Malyuzhinets technique. Alpha Science, Oxford (2008)Google Scholar
  2. 2.
    Buslaev V., Fedotov A.: Bloch solutions of difference equations. St. Petersburg Math. J. 7(4), 561–594 (1996)MathSciNetGoogle Scholar
  3. 3.
    Buslaev V., Fedotov A.: On the difference equations with periodic coefficients. Adv. Theor. Math. Phys. 5(6), 1105–1168 (2001)MATHMathSciNetGoogle Scholar
  4. 4.
    Cycon H.L., Froese R.G., Kirsch W., Simon B.: Schrödinger operators, with application to quantum mechanics and global geometry. Springer, Berlin (1987)MATHGoogle Scholar
  5. 5.
    Faddeev L., Kashaev R., Volkov A.: Strongly coupled quantum discrete Liouville theory. I: algebraic approach and duality. Commun. Math. Phys. 219, 199–219 (2001)ADSCrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Fedotov, A.: Monodromization method in the theory of almost periodic equations. St. Petersburg Math. J. 25(2), 303–325 (2014)Google Scholar
  7. 7.
    Fedotov A., Klopp F.: Strong resonant tunneling, level repulsion and spectral type for one-dimensional adiabatic quasi-periodic Schrödinger operators. l’Ecole Normale Supérieure, 4e série 38(6), 889–950 (2005)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Fedotov, A., Klopp, F.: Pointwise existence of the Lyapunov exponent for a Quasiperiodic equation. In: Beltita, I., Nenciu, G., Purice, R. (eds.) Mathematical Results in Quantum Mechanics, pp. 55–66. World Scientific Publishing, Singapore (2008)Google Scholar
  9. 9.
    Fedotov A., Klopp F.: An exact renormalization formula for Gaussian exponential sums and applications. Am. J. Math. 134(3), 711–748 (2012)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Figotin A., Pastur L.: Spectra of random and almost periodic operators. Springer, Berlin (1991)Google Scholar
  11. 11.
    Fishman S., Grempel D.R., Prange R.E.: Wave functions at a mobility edge: an example of a singular continuous spectrum. Phys. Rev. B 28(12), 7370–7372 (1983)ADSCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.Department of Mathematical Physics, Faculty of PhysicsSt. Petersburg State UniversitySt. Petersburg-PetrodvoretzRussia
  2. 2.Chebyshev LaboratorySt. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations